Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter May 23, 2020

An internal characterization of complete regularity

  • Judyta Bąk EMAIL logo and Andrzej Kucharski
From the journal Mathematica Slovaca


This note presents a short proof of an internal characterization of complete regularity.

MSC 2010: Primary 54D15
  1. Communicated by Ľubica Holá


The authors wish to thank the anonymous referee for valuable suggestions and careful reading of the paper.


[1] Brandenburg, H.—Mysior, A.: Short proof of an internal characterization of complete regularity, Canad. Math. Bull. 27(4) (1984), 461–462.10.4153/CMB-1984-072-7Search in Google Scholar

[2] Engelking, R.: General Topology, 2nd ed., Berlin: Heldermann, 1989.Search in Google Scholar

[3] Frink, O.: Compactifications and semi-normal spaces, Amer. J. Math. 86 (1964), 602–607.10.2307/2373025Search in Google Scholar

[4] Kerstan, J.: Eine Charakterisierung der vollständig regulären Räume, Math. Nachr. 17 (1958), 27–46.10.1002/mana.19580170107Search in Google Scholar

[5] Kucharski, A.—Plewik, Sz.: Inverse systems andI-favorable spaces, Topology Appl. 156(1) (2008), 110–116.10.1016/j.topol.2007.12.016Search in Google Scholar

Received: 2019-06-04
Accepted: 2019-07-29
Published Online: 2020-05-23
Published in Print: 2020-06-25

© 2020 Mathematical Institute Slovak Academy of Sciences

Downloaded on 6.6.2023 from
Scroll to top button